# SDR SFO2005F00000

- Difficulty date: April 14, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N37SF
- Make and model: Beech 58
- Aircraft serial: TH627
- Engine: Cont IO520*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 0024300185
- Condition: Cracked
- Location: Carry-Thru
- Part time: 12,474 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, CRACKS WERE NOTED IN FWD CARRY-THRU SPAR WEB.  LOCATED AT LT UPPER OB MOST HUCK BOLTS (2 EA) ON FWD SIDE OF CARRY-THRU ASSY.  HEAD SIDE OF UPPER HUCK BOLT IS INACCESSIBLE FOR VIEWING WITHOUT WING REMOVAL.  LWR HUCK BOLT IS ACCESSIBLE, NO MOVEMENT OR CRACKING WAS NOTED.  WEB SKIN AROUND HUCK BOLTS WAS REMOVED DOWN TO WEB TIE PLATE.  PLATE WAS EDDY CURRENT INSPECTED FOR CRACKS, NONE WERE DETECTED.  THIS AREA WILL BE REINSPECTED BY DYE PENETRANT EVER ANNUAL INSP, AND BY EDDY CURRENT METHOD EVERY 500 HRS.  THIS AC HAS 2 BOLT AREAS CRACKED ON ONE SIDE, REQUIRED REPAIR DOES NOT EXTEND INTO THIS AREA.  THE HIGH AC TIME AND DAMAGE HISTORY WERE CONTRIBUTING FACTORS TO THE CRACKING IN THIS AREA.
